# SDR ASOA04841

- Difficulty date: October 21, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279106
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE ENTRY WAY EMERGENCY EXIT LIGHT, JUST FORWARD OF THE PASSENGER DOOR, WAS FOUND TO HAVE THE COVERED CRACKED.  MAINTENANCE REMOVED AND REPLACED THE CRACKED EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.
